MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383551
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issues of cap loose and leakage were confirmed upon inspection of the photo.The clear end cap, also known as the vent plug, was not connected or was blocked by the vent plug or the bd max zero.As a result, leakage occurred and blood escaped from the control plug.The root cause of the loose vent plug is misalignment between the vent plug and the luer adapter during insertion.The design of the support gripper contributed to this issue.Corrective action was taken by modifying the gripper design to improve stability and ensure proper alignment of the luer adapter.The reported lot was manufactured prior to the implementation of this corrective action.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
It was reported by the customer that where the clear end cap was not attached to the iv and was loose inside of the package.As a result, the iv has dripped blood out of the line after it is placed.Verbatim: rcc received a complaint via email.Email(s) attached.Over the last week, we have had 5 instances of the 24g yellow bd nexia iv kits where the clear end cap was not attached to the iv and was loose inside of the package.As a result, the iv has dripped blood out of the line after it is placed.This has been seen by 4 different nurses when starting 24g ivs.Pt code: 4582.Device codes: 1250, 2912.Mw5181269, mw5181271, mw5181272, mw5181273.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24279279
Report Number2243072-2026-00079
Device Sequence Number21297678
Product Code FOZ
UDI-Device Identifier00382903835515
UDI-Public(01)00382903835515(11)250520(17)280430(10)5136556
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383551
Device Lot Number5136556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown